# SDR AALA20120116LAX01

- Difficulty date: January 16, 2012
- Submitted: January 25, 2012
- Operation: Air carrier
- Aircraft: N369AA
- Make and model: Boeing 767323
- Aircraft serial: 25196
- Aircraft time: 83,803 hours, 13,242 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Condition: Tripped
- Location: Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LAX - CREW REPORTED WITH FLAPS AT 15 DEGRESS ALL NORMAL BUT WITH FLAPS SELECTED TO 20 DEGREES THE TRAILING EDGE FLAP DISAGREE ILLUMINATED.  EMERGENCY DECLARED FLIGHT LANDED LAX WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND RIGHT WING INBOARD ROTARY ACTUATOR OVERLOAD INDICATOR TRIPPED.  THE OVERLOAD TRIP INDICATOR WAS RESET AND THE FLAPS WERE RAN THROUGH ALL SETTINGS WITH NO FAULT INDICATIONS NOTED.  SYSTEM GROUND CHECK NORMAL OPERATION.
